| Model Number |
WA90150J |
| Medical Device Problem Code |
Power Problem (3010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/06/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed that during the device evaluation, the subject generator device exhibited an error code e0101 that occurred in the history was recorded in the error log.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the error e0101 malfunction: component failure of the internal electronic board should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.